Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Oct 12, 2014, 2:51 PM CDT for 19 counties in Texas. It took effect at Oct 13, 2014, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2014, 2:51 PM CDT (19:51 UTC)
- In effect from
- Oct 13, 2014, 9:00 AM CDT
- Expired
- Oct 13, 2014, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
Counties Bosque County, TX, Comanche County, TX, Cooke County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657 WWUS74 KFWD 121951 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 251 PM CDT SUN OCT 12 2014 ...WIND ADVISORY IN EFFECT MONDAY AFTERNOON ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE... .STRONG WINDS BEHIND A COLD FRONT WILL BE SUSTAINED FROM THE NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL SUBSIDE EARLY MONDAY EVENING. TXZ091-092-100>103-115>118-129>133-141>144-130400- /O.NEW.KFWD.WI.Y.0014.141013T1700Z-141014T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 251 PM CDT SUN OCT 12 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT MONDAY. * LOCATION...ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE * WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH * TIMING...BEGINNING AROUND MIDDAY MONDAY THROUGH THE EARLY EVENING HOURS * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 82/JLD
4 follow-up statements
328 WWUS74 KFWD 130354 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1054 PM CDT SUN OCT 12 2014 ...WIND ADVISORY IN EFFECT MONDAY ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE... .STRONG WINDS BEHIND A COLD FRONT WILL BE SUSTAINED FROM THE NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL SUBSIDE EARLY MONDAY EVENING. TXZ091-092-100>103-115>118-129>133-141>144-131200- /O.EXT.KFWD.WI.Y.0014.141013T1400Z-141014T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 1054 PM CDT SUN OCT 12 2014 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 7 PM CDT MONDAY... * LOCATION...ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE * WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH * TIMING...BEGINNING MONDAY MORNING THROUGH THE EARLY EVENING HOURS * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
034 WWUS74 KFWD 131153 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 653 AM CDT MON OCT 13 2014 ...WIND ADVISORY IN EFFECT TODAY ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE... .STRONG WINDS BEHIND A COLD FRONT WILL BE SUSTAINED FROM THE NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL SUBSIDE EARLY THIS EVENING. TXZ091-092-100>103-115>118-129>133-141>144-132000- /O.CON.KFWD.WI.Y.0014.141013T1400Z-141014T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 653 AM CDT MON OCT 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * LOCATION...ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE. * WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FROM MID MORNING THROUGH THE EARLY EVENING HOURS. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
590 WWUS74 KFWD 131633 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1133 AM CDT MON OCT 13 2014 ...WIND ADVISORY IN EFFECT TODAY ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE... .STRONG WINDS BEHIND A COLD FRONT WILL BE SUSTAINED FROM THE NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL SUBSIDE EARLY THIS EVENING. TXZ091-092-100>103-115>118-129>133-141>144-140000- /O.CON.KFWD.WI.Y.0014.000000T0000Z-141014T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 1133 AM CDT MON OCT 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * LOCATION...ALONG AND WEST OF A LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE. * WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH THE EARLY EVENING HOURS. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
293 WWUS74 KFWD 132355 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 655 PM CDT MON OCT 13 2014 ...WIND ADVISORY EXPIRES 7 PM... .WINDS HAVE DECREASED AND THE ADVISORY WILL EXPIRE. TXZ091-092-100>103-115>118-129>133-141>144-140100- /O.EXP.KFWD.WI.Y.0014.000000T0000Z-141014T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 655 PM CDT MON OCT 13 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... WINDS HAVE DECREASED AND ADVISORY WILL EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Oct 12, 1:09 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Oct 12, 1:09 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 109 PM CDT SUN OCT 12 2014 .AVIATION... /18Z TAFS/ CONCERNS...MVFR CIGS WILL PREVAIL OVER MUCH OF THE REGION THROUGH MONDAY MORNING. THUNDERSTORMS AND A SQUALL LINE OVERNIGHT WITH STRONG NORTHWEST WINDS ON MONDAY BEHIND A COLD FRONT. MVFR CIGS BETWEEN 1-2 KFT WILL PREVAIL AT KACT FOR THE NEXT COUPLE OF HOURS. AS WIND SPEEDS INCREASE THIS AFTERNOON...EXPECT CIGS TO LIFT BETWEEN 2-3 KFT LATER THIS AFTERNOON. THE METROPLEX TAF SITES HAVE BEEN ON THE EDGE OF THE LOW CLOUDS WITH CONDITIONS VARYING BETWEEN SCT AND BKN. WILL PREVAIL SCT022 IN THE METROPLEX AND TEMPO FOR BKN CONDITIONS THROUGH THE AFTERNOON HOURS. MVFR CIGS BETWEEN 1-2 KFT WILL CONTINUE/RETURN OVERNIGHT IN ADVANCE OF AN APPROACHING COLD FRONT. A POWERFUL STORM SYSTEM IS EXPECTED TO IMPACT THE REGION TONIGHT AS A SQUALL LINE FORMS ALONG A COLD FRONT SWEEPING WEST TO EAST. SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY AN ISOLATED TORNADO WILL BE POSSIBLE OVERNIGHT INTO MONDAY MORNING. THE SEVERE THREAT IS HIGHER FOR THE METROPLEX TAF AIRPORTS THAN THE KACT AREA BUT ANY OF THE AIRPORTS COULD BE IMPACTED BY SEVERE WEATHER OVERNIGHT. SCATTERED SHOWERS AND STORMS WILL LIKELY DEVELOP AHEAD OF THE COLD FRONT AND SQUALL LINE AND WILL INTRODUCE A VCTS AT 06Z. BEST TIMING FOR THE SQUALL LINE IN THE METROPLEX WILL BE 09/10Z-12/13Z. FOR KACT THE BEST TIMING IS 11-14Z. THE FRONT WILL IMMEDIATELY FOLLOW THE SQUALL LINE WITH STRONG WEST TO NORTHWEST WINDS OF 20-25 KTS GUSTING UP TO 30-35 KTS CONTINUING THROUGH THE DAY ON MONDAY. THESE STRONG WINDS WILL CAUSE CROSSWIND PROBLEMS ON AREA NORTH-SOUTH RUNWAYS. 82/JLD && .UPDATE... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE SOUTHERN ZONES THROUGH THE AFTERNOON AS MOISTURE AND INSTABILITY INCREASE. THIS ACTIVITY SHOULD REMAIN ELEVATED ABOVE THE CAP. WE WILL SEND OUT A QUICK UPDATE TO INCLUDE AFTERNOON POPS ACROSS THE SOUTHEAST HALF OF THE CWA. SYSTEM IS EVOLVING FAST AND MAY ACTUALLY SEE MORE STORMS THIS EVENING...ESPECIALLY IN THE NORTHWEST ZONES SO WILL UP POPS SLIGHTLY IN THAT AREA AFTER 00Z. NO OTHER MAJOR CHANGES AT THIS TIME. 79 && .PREV DISCUSSION... /ISSUED 823 AM CDT SUN OCT 12 2014/ IMPRESSIVE RETURN FLOW IS UNDERWAY ACROSS NORTH TEXAS AS A SURFACE LOW DEEPENS QUICKLY ACROSS EASTERN COLORADO. A FEW STORMS HAVE DEVELOPED ACROSS THE SOUTHERN ZONES THIS MORNING ALREADY SO WILL SEND A QUICK UPDATE TO ADD FIRST PERIOD THUNDER. NO OTHER CHANGES AT THIS TIME. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 66 71 52 76 / 5 100 30 0 0 WACO, TX 81 68 74 51 77 / 20 70 40 0 0 PARIS, TX 73 67 70 50 71 / 5 80 70 5 0 DENTON, TX 76 65 69 50 75 / 5 100 20 5 0 MCKINNEY, TX 75 65 69 50 74 / 5 100 30 5 0 DALLAS, TX 78 67 71 53 75 / 5 90 30 0 0 TERRELL, TX 81 68 72 51 74 / 20 80 50 0 0 CORSICANA, TX 78 68 74 52 75 / 20 70 60 0 0 TEMPLE, TX 80 67 75 51 78 / 30 50 50 0 0 MINERAL WELLS, TX 81 60 71 48 76 / 5 90 20 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/79
Hazardous weather outlook, Oct 12, 12:12 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1212 PM CDT SUN OCT 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1212 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON SOUTH OF A LINE FROM LAMPASAS TO HILLSBORO TO EMORY. LIGHTNING WILL BE THE MAIN THREAT WITH THESE STORMS BUT SMALL HAIL MAY ALSO OCCUR. AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACH TONIGHT... THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE COLD FRONT MID TO LATE EVENING. THEN A SQUALL LINE IS EXPECTED TO MOVE EAST ACROSS THE REGION OVERNIGHT. SOME STORMS WILL BE SEVERE PRODUCING DAMAGING WINDS OF 60 TO OVER 75 MPH AND LARGE HAIL AS WELL AS CLOUD TO GROUND LIGHTNING AND LOCALIZED HEAVY RAINFALL. SOME TORNADOES WILL ALSO BE POSSIBLE FROM GAINESVILLE THROUGH THE DFW METROPLEX EASTWARD OVERNIGHT. HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY MORNING EAST OF A BOWIE TO COMANCHE LINE...AND EAST OF A SULPHUR SPRINGS TO TEMPLE LINE MONDAY NIGHT. A FEW STORMS MONDAY MORNING MAY BE SEVERE... PRODUCING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING BUT IS MORE LIKELY OVERNIGHT. 82/JLD
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.